Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011 (2011), Article ID 647489, 16 pages
http://dx.doi.org/10.1155/2011/647489
Research Article

Nonemptiness and Compactness of Solutions Set for Nondifferentiable Multiobjective Optimization Problems

1College of Mathematics, Sichuan University, Chengdu, Sichuan 610064, China
2School of Mathematics and Statistics, Wuhan University, Wuhan, Hubei 430072, China

Received 13 May 2011; Accepted 10 July 2011

Academic Editor: Yongkun Li

Copyright © 2011 Xin-kun Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Q. H. Ansari and J. C. Yao, “On nondifferentiable and nonconvex vector optimization problems,” Journal of Optimization Theory and Applications, vol. 106, no. 3, pp. 475–488, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. G. Y. Chen, X. X. Huang, and X. Q. Yang, Vector Optimization: Set-Valued and Variational Analysis, vol. 541 of Lecture Notes in Economics and Mathematical Systems, Springer, Berlin, Germany, 2005.
  3. J. W. Chen, Y. J. Cho, J. K. Kim, and J. Li, “Multiobjective optimization problems with modified objective functions and cone constraints and applications,” Journal of Global Optimization, vol. 49, no. 1, pp. 137–147, 2011. View at Publisher · View at Google Scholar
  4. X. H. Gong and J. C. Yao, “Connectedness of the set of efficient solutions for generalized systems,” Journal of Optimization Theory and Applications, vol. 138, no. 2, pp. 189–196, 2008. View at Publisher · View at Google Scholar
  5. G. R. Garzón, R. O. Gómez, and A. R. Lizana, “Relationships between vector variational-like inequality and optimization problems,” The European Journal of Operational Research, vol. 157, no. 1, pp. 113–119, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. A. Hanson, “On sufficiency of the Kuhn-Tucker conditions,” Journal of Mathematical Analysis and Applications, vol. 80, no. 2, pp. 545–550, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. K. R. Kazmi, “Existence of solutions for vector optimization,” Applied Mathematics Letters, vol. 9, no. 6, pp. 19–22, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. D. T. Luc, Theory of Vector Optimization, vol. 319 of Lecture Notes in Economics and Mathematical Systems, Springer, Berlin, Germany, 1989.
  9. G. M. Lee, D. S. Kim, and H. Kuk, “Existence of solutions for vector optimization problems,” Journal of Mathematical Analysis and Applications, vol. 220, no. 1, pp. 90–98, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. L. Li and J. Li, “Equivalence and existence of weak Pareto optima for multiobjective optimization problems with cone constraints,” Applied Mathematics Letters, vol. 21, no. 6, pp. 599–606, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. X. M. Yang, X. Q. Yang, and K. L. Teo, “Some remarks on the Minty vector variational inequality,” Journal of Optimization Theory and Applications, vol. 121, no. 1, pp. 193–201, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. S. K. Mishra and S. Y. Wang, “Vector variational-like inequalities and non-smooth vector optimization problems,” Nonlinear Analysis, vol. 64, no. 9, pp. 1939–1945, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. G. M. Lee, B. S. Lee, and S. S. Chang, “On vector quasivariational inequalities,” Journal of Mathematical Analysis and Applications, vol. 203, no. 3, pp. 626–638, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. K. Fan, “A generalization of Tychonoff's fixed point theorem,” Mathematische Annalen, vol. 142, pp. 305–310, 1961. View at Google Scholar